Notre Dame Journal of Formal Logic

Stable Forking and Imaginaries

Enrique Casanovas and Joris Potier

Full-text: Access denied (no subscription detected)

We're sorry, but we are unable to provide you with the full text of this article because we are not able to identify you as a subscriber. If you have a personal subscription to this journal, then please login. If you are already logged in, then you may need to update your profile to register your subscription. Read more about accessing full-text

Abstract

We prove that a theory T has stable forking if and only if Teq has stable forking.

Article information

Source
Notre Dame J. Formal Logic, Volume 59, Number 4 (2018), 497-502.

Dates
Received: 29 September 2015
Accepted: 10 May 2016
First available in Project Euclid: 17 July 2018

Permanent link to this document
https://projecteuclid.org/euclid.ndjfl/1531792823

Digital Object Identifier
doi:10.1215/00294527-2018-0010

Mathematical Reviews number (MathSciNet)
MR3871898

Zentralblatt MATH identifier
06996541

Subjects
Primary: 03C45: Classification theory, stability and related concepts [See also 03C48]

Keywords
imaginaries stable forking

Citation

Casanovas, Enrique; Potier, Joris. Stable Forking and Imaginaries. Notre Dame J. Formal Logic 59 (2018), no. 4, 497--502. doi:10.1215/00294527-2018-0010. https://projecteuclid.org/euclid.ndjfl/1531792823


Export citation

References

  • [1] Casanovas, E., Simple Theories and Hyperimaginaries, vol. 39 of Lecture Notes in Logic, Cambridge University Press, Cambridge, 2011.
  • [2] Chernikov, A., “Theories without the tree property of the second kind,” Annals of Pure and Applied Logic, vol. 165 (2014), pp. 695–723.
  • [3] Kim, B., “Simplicity, and stability in there,” Journal of Symbolic Logic, vol. 66 (2001), pp. 822–36.
  • [4] Kim, B., and A. Pillay, “Around stable forking,” Fundamenta Mathematicae, vol. 170 (2001), pp. 107–18.
  • [5] Palacín, D., and F. O. Wagner, “Elimination of hyperimaginaries and stable independence in simple CM-trivial theories,” Notre Dame Journal of Formal Logic, vol. 54 (2013), pp. 541–51.
  • [6] Peretz, A., “Geometry of forking in simple theories,” Journal of Symbolic Logic, vol. 71 (2006), pp. 347–59.
  • [7] Pillay, A., Geometric Stability Theory, vol. 32 of Oxford Logic Guides, Oxford University Press, New York, 1996.
  • [8] Tent, K., and M. Ziegler, A Course in Model Theory, vol. 40 of Lecture Notes in Logic, Cambridge University Press, Cambridge, 2012.